A trace formula for higher order ordinary differential operators

E. D. Gal'kovskii, A. I. Nazarov

Research output: Contribution to journalArticlepeer-review


We obtain a first-order trace formula for a higher order differential operator on a closed interval in the case where the perturbation operator is the operator of multiplication by a finite complex-valued charge. For operators of even orders n≥4, the result contains a term of new type, previously unknown. Bibliography: 15 titles.

Original languageEnglish
Pages (from-to)676-697
Number of pages22
JournalSbornik Mathematics
Issue number5
StatePublished - May 2021

Scopus subject areas

  • Mathematics (miscellaneous)


  • Birkhoff regularity
  • regularized trace


Dive into the research topics of 'A trace formula for higher order ordinary differential operators'. Together they form a unique fingerprint.

Cite this